Wielandt's Results for Algebraic k-Groups
Journal of Lie theory, Tome 16 (2006) no. 4, pp. 777-789
Cet article a éte moissonné depuis la source Heldermann Verlag
We analyze the relation between subnormality and nilpotence, the subnormal joint property, some criteria of subnormality, the norm and the Wielandt subgroup in the case of algebraic groups defined over an arbitrary field.
Classification :
20G15, 20F99
Mots-clés : Subnormality, nilpotency in algebraic groups, norm, Wielandt subgroup of an algebraic group
Mots-clés : Subnormality, nilpotency in algebraic groups, norm, Wielandt subgroup of an algebraic group
@article{JLT_2006_16_4_JLT_2006_16_4_a6,
author = {M. Valsecchi },
title = {Wielandt's {Results} for {Algebraic} {k-Groups}},
journal = {Journal of Lie theory},
pages = {777--789},
year = {2006},
volume = {16},
number = {4},
url = {http://geodesic.mathdoc.fr/item/JLT_2006_16_4_JLT_2006_16_4_a6/}
}
M. Valsecchi . Wielandt's Results for Algebraic k-Groups. Journal of Lie theory, Tome 16 (2006) no. 4, pp. 777-789. http://geodesic.mathdoc.fr/item/JLT_2006_16_4_JLT_2006_16_4_a6/